Volume 4, Number 3
Previous Issue Next Issue

Chuanlong Wang & Xuerong Yong

10.4208/eajam.110213.030414a

East Asian J. Appl. Math., 4 (2014), pp. 205-221.

Preview Full PDF 204 2695 Abstract

Seakweng Vong & Zhibo Wang

10.4208/eajam.281013.300414a

East Asian J. Appl. Math., 4 (2014), pp. 222-241.

Preview Full PDF 191 2654 Abstract

Jincheng Ren & Zhi-zhong Sun

10.4208/eajam.181113.280514a

East Asian J. Appl. Math., 4 (2014), pp. 242-266.

Preview Full PDF 184 2594 Abstract

Akira Imakura

10.4208/eajam.240413.020614a

East Asian J. Appl. Math., 4 (2014), pp. 267-282.

Preview Full PDF 174 2383 Abstract

Phung Duy Quang

10.4208/eajam.051013.230614a

East Asian J. Appl. Math., 4 (2014), pp. 283-300.

Preview Full PDF 163 2423 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard